[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 14, Issue 1 (8-2020) ::
J. of Stat. Sci. 2020, 14(1): 23-39 Back to browse issues page
Worst Allocations of Policy Layers for Independent and Identically Distributed Exponential Risks
Masoud Amiri *, ‎Muhyiddin Izadi, ‎Baha-Eldin Khaledi
Abstract:   (916 Views)

In this paper, the worst allocation of deductibles  and limits in layer policies are discussed from the viewpoint  of the insurer. It is shown that if n independent and identically distributed exponential risks are covered by the layer policies and  the policy limits are equal, then the worst allocation of deductibles from the viewpoint of the insurer is (d‎, ‎0‎, ‎..., ‎0)‎.

Keywords: Majorization, Shur-Convex Function, Policy Deductible, Policy Limit, Usual Stochastic Order.
Full-Text [PDF 220 kb]   (282 Downloads)    
Type of Study: Research | Subject: Applied Statistics
Received: 2018/05/9 | Accepted: 2019/07/8 | Published: 2020/02/20
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Amiri M, Izadi ‎, Khaledi ‎. Worst Allocations of Policy Layers for Independent and Identically Distributed Exponential Risks. J. of Stat. Sci.. 2020; 14 (1) :23-39
URL: http://jss.irstat.ir/article-1-596-en.html


Volume 14, Issue 1 (8-2020) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.07 seconds with 32 queries by YEKTAWEB 4162